Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Moduli spaces of Einstein metrics on 4-manifolds


Author: Michael T. Anderson
Journal: Bull. Amer. Math. Soc. 21 (1989), 275-279
MSC (1985): Primary 58G30, 58C25; Secondary 58E11, 53C55
DOI: https://doi.org/10.1090/S0273-0979-1989-15828-X
MathSciNet review: 992726
Full-text PDF Free Access


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58G30, 58C25, 58E11, 53C55

Retrieve articles in all journals with MSC (1985): 58G30, 58C25, 58E11, 53C55


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15828-X